# SDR SWAA2020062290272

- Difficulty date: June 4, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS500D LBL23 WL157.  REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS396-400D LBL-23 IN AREA OF 180' X 1' X 0.012' DEEP FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 STEP 4A FIG 103.  FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE ANGLE MADE FROM BAC1496-444 7075T62 LOT 1435481 IAW SRM 53-00-53-2R-5 AND DWG 143A7501. APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 53-00-53-2R-5 STEP 4I-J AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 143A7500 SPLICE AT BS492 LBL23.
